I totally get what you mean about medications causing weight gain. I have fibromyalgia and 2 of the meds I have to take have contributed to my weight gain. The thing is I need them to function in my daily life so the trade off is the weight. Just keep reminding yourself that you need the medication to live a happy and productive life. The weight will hopefully come off once your body has adjusted to the med. Even if it doesn't....so what? There are worse things in life than being a few pounds overweight. Just keep working out and making healthy eating choices and know that you're a beautiful person no matter what your size. No one is laughing at you. As others have said, everyone has their own issues to deal with. If anyone is laughing it's from their own insecurities, not yours.
Fitness Minutes: (0)
3 9/5/13 4:26 P
You are absolutely right?? Thanks for keeping it real.
I agree, I do believe we are our own worst critics.
Fitness Minutes: (14,252)
9,692 9/5/13 3:14 P
Even if you weight 100 lbs more, no one is laughing at you. Really. Generally speaking, we're our own worst critics. We always imagine our flaws to be far worse than anyone else can imagine!
I weigh a good 30-40 lbs heavier than you do; I've never had anyone laugh at me while trying on clothes. Generally, people are so self absorbed and worried about their own day that you're not even registering on their radar as existing, much less a source of humor.
Heather Writer, mother, wife, and breadwinner. I love to run, but running doesn't love me, so I'm switching to my low-impact bike.
Also, just as a reality check, I'm absolutely positive that NO ONE is laughing at you when you go shopping for clothes. I'm generally laughing at the stupid clothes they expect me to wear!
My Sparkpage is set to private, but I'm open to SparkMail! ______________
"People often say that motivation doesn't last. Well, neither does bathing--that's why we recommend it daily." - Zig Ziglar
Fitness Minutes: (0)
3 9/5/13 1:19 P
I have been diagnosed as Bi-Polar and must take medication for the rest of my life. The only caveat is that these meds have caused me to gain 30 lbs. I am 5'3" and used to weigh around 121 lbs. I've asked my doctor if there are an alternative meds I could take but he said none that the knows of that DOESN"T cause gain. I am on Seroquel and it's keeping me balanced, however I am two sizes larger and I hate to go out shopping believing that everyone is laughing at me. I've tried dieting, eating smaller meals 6 times a day and I do my treadmill at least 1 hour a day. Does anyone have any other suggestions? Or have the same issue? Thanks.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.